# SDR UPS97421821

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 69B4601024
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT WORKING PROPERLY.  THEY STAY ON IN THE OFF POSITION.  REMOVED AND REPLACED EMERGENCY LIGHT MODULE.  OPS CHK GOOD.  P/N ON/OFF 69B46010-24, S/N ON D00336, S/N OFF D00307.
